×

zbMATH — the first resource for mathematics

Singularities of differential equations on complex manifolds. (English. Russian original) Zbl 0634.35003
Sov. Math., Dokl. 35, 189-193 (1987); translation from Dokl. Akad. Nauk SSSR 292, 1058-1062 (1987).
The authors construct an apparatus that permits them to obtain the asymptotics with respect to smoothness, of the solutions of differential equations in the space of multivalued analytic functions.
The systematic study of solutions of differential equations on such manifolds had its beginning in the work by L. Gärding, T. Kotake and J. Leray [Bull. Soc. Math. France 92 (1964), 263-361 (1965; Zbl 0147.081)].
Reviewer: T.Rassias
MSC:
35A20 Analyticity in context of PDEs
32Q99 Complex manifolds
32Sxx Complex singularities
32A10 Holomorphic functions of several complex variables
PDF BibTeX XML Cite